# SDR COMA0760580

- Difficulty date: September 20, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 21,009 hours, 17,553 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5671- AT 40 KTS RECEIVED STAB TRIM CAUTION MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  RESOLDERED LOOSE WIRE ON CAPTAIN'S PITCH DISCONNECT SWITCH.  NO FURTHER DEFECTS.
